Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes green lesions and visible veins on shoulders?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1709 Questions
My daughter has weird bacteria looking spots on her neck and shoulders, her veins are really green on her shoulder and visible. What is it? I first noticed the weird bacteria looking spots 5 days ago and they started to vanish now they are appearing again, I also see a few red blotches on her stomach and back
Posted Tue, 28 Jan 2014 in Child Health
Answered by Dr. Arun 50 minutes later
Brief Answer: Looks like urticaria Detailed Answer: Hi Thanks for writing to health care magic The lesions you describe look like urticaria. This can happen due to temperature change, viral infection, food allergy, etc. You can upload some photos to help us evaluate further. Allegra syrup can be given at 3ml once a day which would help definetly. Regards Dr Arun
Above answer was peer-reviewed by
Follow-up: What causes green lesions and visible veins on shoulders? 19 minutes later
I looked up urticaria and her spots are nothing like that, nothing is raised from the skin and she doesn't have red spots just a few random red patches
Answered by Dr. Arun 4 minutes later
Brief Answer: need not be raised always Detailed Answer: Mild urticaria or skin allergy need not be raised. It can cause red patches too especially with visible veins which indicates allergic process ie histamine release. Allegra is anti histamine so it's ideal. Send us some pictures to see if it's fungal . Regards
Above answer was peer-reviewed by
Follow-up: What causes green lesions and visible veins on shoulders? 9 minutes later
WWW.WWWW.WW this link is close to what I see the circles on the left are like her but green not red and weird shaped.I listed her neck and ear area under my upload report
Answered by Dr. Arun 2 hours later
Brief Answer: Thanks for uploading picture Detailed Answer: The pictures you have uploaded don't look like urticaria. It seems more like contact dermatitis with some copper jewelry or anemia or slight bruise which is known to give that bizarre shaped greenish patches. If the patches fade away with changing colour then it's bruise. Many times we are not aware of minor injuries. If the patches persist then you need to test your kid for anemia, lead levels . Make sure there are no copper jewelry, which with perspiration can result in such Dermatitis. Wishing her good health Arun
Above answer was peer-reviewed by
Follow-up: What causes green lesions and visible veins on shoulders? 5 hours later
It's definitely not bruise and it's on the back of her shoulder now,she wears no jewelry she's only 2. We have nothing copper here. Nor has she perspirated. It's on her shoulder and under her hair line. Her veins on the left side of her chest are visible and green The spots are always greenish and never change color they only get darker
Answered by Dr. Arun 40 minutes later
Brief Answer: Bruise is unlikely Detailed Answer:' Hi, If its not getting light then bruise is unlikely the cause. Evaluate for anemia and avoid copper jewelry as mentioned earlier. If it's itching you can still give her Syp Allegra to decrease itching. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor